Duke Mathematical Journal

A twisted invariant Paley-Wiener theorem for real reductive groups

Patrick Delorme and Paul Mezo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let G+ be the group of real points of a possibly disconnected linear reductive algebraic group defined over R which is generated by the real points of a connected component G'. Let K be a maximal compact subgroup of the group of real points of the identity component of this algebraic group. We characterize the space of maps πtr(π(f)), where π is an irreducible tempered representation of G+ and f varies over the space of smooth, compactly supported functions on G' which are left and right K-finite. This work is motivated by applications to the twisted Arthur-Selberg trace formula

Article information

Source
Duke Math. J., Volume 144, Number 2 (2008), 341-380.

Dates
First available in Project Euclid: 14 August 2008

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1218716302

Digital Object Identifier
doi:10.1215/00127094-2008-039

Mathematical Reviews number (MathSciNet)
MR2437683

Zentralblatt MATH identifier
1189.22005

Subjects
Primary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]
Secondary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05} 22E47: Representations of Lie and real algebraic groups: algebraic methods (Verma modules, etc.) [See also 17B10]

Citation

Delorme, Patrick; Mezo, Paul. A twisted invariant Paley-Wiener theorem for real reductive groups. Duke Math. J. 144 (2008), no. 2, 341--380. doi:10.1215/00127094-2008-039. https://projecteuclid.org/euclid.dmj/1218716302


Export citation

References

  • J. Arthur, A Paley-Wiener theorem for real reductive groups, Acta Math. 150 (1983), 1--89.
  • —, The invariant trace formula, II, J. Amer. Math. Soc. 3 (1988), 501--554.
  • —, Intertwining operators and residues, I, J. Funct. Anal. 84 (1989), 19--84.
  • A. Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Ann. of Math. (2) 75 (1962), 485--535.
  • A. Bouaziz, Intégrales orbitales sur les groupes de Lie réductifs, Ann. Sci. École Norm. Sup. (4) 27 (1994), 573--609.
  • N. Bourbaki, Elements of Mathematics: Lie Groups and Lie Algebras, chapters 4--6, Elem. Math. (Berlin), Springer, Berlin, 2002.
  • L. Clozel and P. Delorme, Le théorème de Paley-Wiener invariant pour les groupes de Lie réductifs, Invent. Math. 77 (1984), 427--453.
  • —, Le théorème de Paley-Wiener invariant pour les groupes de Lie réductifs, II, Ann. Sci. École Norm. Sup. (4) 23 (1990), 193--228.
  • P. Delorme, Homomorphismes de Harish-Chandra liés aux $k$-types minimaux des séries principales généralisées des groupes de Lie réductifs connexes, Ann. Sci. École Norm. Sup. (4) 17 (1984), 117--156.
  • —, Théorème de Paley-Wiener invariant tordu pour le changement de base $\mathbbC/\mathbbR$, Compositio Math. 80 (1991), 197--228.
  • —, Sur le théorème de Paley-Wiener d'Arthur, Ann. of Math. (2) 162 (2005), 987--1029.
  • P. Delorme and M. Flensted-Jensen, Towards a Paley-Wiener theorem for semisimple symmetric spaces, Acta Math. 167 (1991), 127--151.
  • S. Helgason, Fundamental solutions of invariant differential operators on symmetric spaces, Amer. J. Math 86 (1964), 565--601.
  • A. W. Knapp and E. M. Stein, Intertwining operators for semisimple groups, II, Invent. Math. 60 (1980), 9--84.
  • A. W. Knapp and G. J. Zuckerman, Classification of irreducible tempered representations of semisimple groups, I, Ann. of Math. (2) 116 (1982), 389--455.; II, 457--501.; Correction, Ann. of Math. (2) 119 (1984), 639. $\!$; $\!$;
  • R. P. Langlands, ``On the classification of irreducible representations of real algebraic groups'' in Representation Theory and Harmonic Analysis on Semisimple Lie Groups, Math. Surveys Monogr. 31, Amer. Math. Soc., Providence, 1989, 101--170.
  • P. Mezo, Twisted trace Paley-Wiener theorems for special and general linear groups, Compos. Math. 140 (2004), 205--227.
  • —, Automorphism-invariant representations of real reductive groups, Amer. J. Math. 129 (2007), 1063--1085.
  • D. Renard, Intégrales orbitales tordues sur les groupes de Lie réductifs réels, J. Funct. Anal. 145 (1997), 374--454. 1444087
  • D. Shelstad, $L$-indistinguishability for real groups, Math. Ann. 259 (1982), 385--430.
  • D. A. Vogan Jr., The algebraic structure of the representation of semisimple Lie groups, I, Ann. of Math. (2) 109 (1979), 1--60.